U.S. doctors online nowAsk doctors free
CA
A 48-year-old male asked:

can i take buspar (buspirone) one dose in the morning with zoloft because make insomnia to night?

2 doctor answers3 doctors weighed in
Dr. Patrick Mcalinney
Specializes in Addiction Medicine
3 times a day: While there is no specific contraindication to taking Buspar (buspirone) with Zoloft, the usual caution applies to medications in combination. The side effects can be more frequent and more intense than with one medication alone. Buspar (buspirone) should be taken three times a day. If it is tending to cause insomnia, taking one dose in the morning should be okay if the three doses can be spaced out during the day.
Dr. Matthew Smith
Psychiatry 40 years experience
Yes.: Buspirone and sertraline often work well together, but the buspirone takes time to take effect, and a sufficient dose is required -- which may take time to reach. Buspirone is not technically a stimulant, but it does have a tendency to keep some people awake at night, if it is taken too late in the day. A useful approach is to take one dose in the morning and another in the early afternoon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 11, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.